Alert archive / Missouri / Flash Flood Warnings in 2009
Flash Flood Warning 92, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 24, 2009, 3:16 PM CDT for Camden County, Miller County, Morgan County, Missouri. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2009, 3:16 PM CDT (20:16 UTC)
- Expired
- Jun 24, 2009, 7:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Camden County, MO, Miller County, MO, Morgan County, MO
The radar
The Springfield radar (KSGF), 133 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 3:26 PM CDT | FLASH FLOOD | Linn Creek, MO | |
| Jun 24, 4:30 PM CDT | FLASH FLOOD | Linn Creek, MO | LINN CREEK FLOODED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.3 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 828 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 1399 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 242016
FFWSGF
MOC029-131-141-250000-
/O.NEW.KSGF.FF.W.0092.090624T2016Z-090625T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
316 PM CDT WED JUN 24 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL CAMDEN COUNTY IN CENTRAL MISSOURI...
SOUTHEASTERN MORGAN COUNTY IN CENTRAL MISSOURI...
WESTERN MILLER COUNTY IN CENTRAL MISSOURI...
* UNTIL 700 PM CDT.
* AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RAINFALL RATES WERE EXCEEDING THREE INCHES PER HOUR
OVER PORTIONS OF THE WARNED AREA...FROM LAURIE TO VILLAGE OF FOUR
SEASONS TO HURRICANE DECK.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3846 9275 3842 9263 3840 9243 3828 9237
3789 9261 3801 9303
$$
TERRY1 follow-up statement
000
WGUS73 KSGF 242156
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
456 PM CDT WED JUN 24 2009
MOC029-131-141-250000-
/O.CON.KSGF.FF.W.0092.000000T0000Z-090625T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN MO-MILLER MO-MORGAN MO-
456 PM CDT WED JUN 24 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
CENTRAL CAMDEN...SOUTHEASTERN MORGAN AND WESTERN MILLER COUNTIES...
AT 450 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL HAD SHIFTED
SOUTH OF THE WARNED AREA. DOPPLER RADAR ESTIMATED THAT OVER TWO
INCHES OF RAIN HAS FALLEN OVER THE WARNED AREA THROUGH 4 PM.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CONTINUE CAUSE FLASH
FLOODING TO OCCUR THROUGH THE AFTERNOON. CREEKS...STREAMS AND LOW
WATER CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF
FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE HH IN TUSCUMBIA...
HIGHWAY 52 AT COON CREEK 3 MILES NORTHEAST OF TUSCUMBIA...
ROUTE O NEAR LAURIE...
ROUTE Z AT BLUE SPRING CREEK SOUTHEAST OF ROCKY MOUNT.
FLOODING HAS BEEN REPORTED ALONG LINN CREEK IN CAMDEN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3846 9275 3842 9263 3840 9243 3828 9237
3789 9261 3801 9303
$$
TERRYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 3:00 PM CDT, 16 minutes earlier.
Area forecast discussion, Jun 24, 3:00 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
300 PM CDT WED JUN 24 2009
.DISCUSSION...
ISOLATED TO SCATTERED THUNDERSTORMS DEVELOPED ALONG A 700 MB RIDGE
AXIS THAT WAS POSITIONED FROM NORTHEAST OKLAHOMA UP THROUGH THE LAKE
OF THE OZARKS REGION. SEVERE PULSE THUNDERSTORM INGREDIENTS ARE
FAVORABLE FOR DAMAGING DOWNBURSTS TODAY. 0-1KM MIXED LAYER CAPES
HAVE EXCEEDED 3000J/KG...WHILE PWATS HAVE INCREASED TO AROUND 1.60
INCHES. THIS ACTIVITY WILL CONTINUE TO INCREASE IN AREAL COVERAGE
ALONG THE 700 RIDGE AXIS THROUGH THE REST OF THE
AFTERNOON...EVENTUALLY DISSIPATING THIS EVENING AS THE SUN SETS.
HEAT INDEX READINGS ACROSS THE CWA WERE LOWER TODAY. THE HIGHEST
READINGS CONTINUED TO BE ACROSS WEST CENTRAL MISSOURI NEAR WARSAW.
THE 2PM READING FROM WARSAW WAS MEASURED AT 113 DEGREES...WITH
SLIGHTLY LOWER VALUES OVER OSCEOLA...NEVADA...AND FORT SCOTT. THE
REST OF SOUTHERN MISSOURI RANGED FROM 98 TO 108 DEGREES.
I HAVE OPTED TO ALLOW THE MIDNIGHT SHIFT TO MAKE THE CALL ON
ADDITIONAL HEAT HEADLINES. THEREFORE THE EXCESSIVE HEAT WARNING AND
HEAT ADVISORY WILL EXPIRE AT 10 PM TONIGHT. THERE ARE TWO REASONS
WHY IVE DECIDED NOT TO EXTEND THE HEAT HEADLINES ON THIS SHIFT.
FIRST OF ALL...MOST LOCATIONS ALONG AND SOUTHEAST OF THE OZARK
PLATEAU FAILED TO VERIFY THE ADVISORY THIS AFTERNOON. ALSO...THE
SUMMERTIME RIDGE WILL HAVE A TENDENCY TO RETROGRADE ACROSS THE
WESTERN HIGH PLAINS OVER THE NEXT COUPLE OF DAYS. THEREFORE THE
OZARKS REGION COULD BE IN A FAVORABLE AREA FOR THE DEVELOPMENT OF
NOCTURNAL AND MORNING THUNDERSTORM COMPLEXES.
CLOUD DEBRIS AND OUTFLOW COULD HAVE A COOLING EFFECT ON
TEMPERATURES. THE MAIN THUNDERSTORM COMPLEX THAT COULD IMPACT THE
REGION DEVELOP TONIGHT SOMEWHERE OVER THE EASTERN PLAINS OF
SOUTHEAST NEBRASKA OR NORTHWEST MISSOURI. CENTRAL MISSOURI WILL
EXPERIENCE THE BEST CHANCES AT RECEIVING MEASURABLE RAIN TONIGHT AND
EARLY THURSDAY MORNING.
HEADING INTO FRIDAY AND SATURDAY...THE SUMMERTIME HIGH SLIGHTLY
EXPANDS BACK INTO THE OZARKS REGION WHICH SHOULD CONFINE NOCTURNAL
THUNDERSTORMS ACROSS THE CORN BELT OF IOWA...NORTHERN MISSOURI...AND
ILLINOIS. THUNDERSTORM OUTFLOW MOVING INTO THE CWA CAN NOT BE RULED
OUT...HOWEVER...AFTERNOON TEMPERATURES WILL LIKELY HEAT INTO THE
90S...AND ADDITIONAL HEAT HEADLINES MAY BE NEEDED FOR FRIDAY AND
SATURDAY. BY SATURDAY NIGHT A COLD FRONT WILL APPROACH FROM THE
NORTHWEST...ALLOWING A COOLER AND DRIER AIRMASS TO SPREAD THROUGH
ALL OF SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
SATURDAY NIGHTS COLD FRONT SHOULD TEMPORARILY END THE HEAT WAVE FOR
A FEW DAYS. MEDIUM RANGE MODELS SUGGEST THAT THE SUMMERTIME HIGH
WILL DAMPEN OUT AND SHIFT BACK INTO THE DESERT SOUTHWEST. NORTHWEST
FLOW COMMENCES OVER THE REGION...ALLOWING FOR SEASONAL TEMPERATURES
BACK INTO THE 80S AND LOWER 90S. NORTHWEST FLOW WILL ALSO LEAD TO
LESS HUMIDITY THROUGH MUCH OF NEXT WEEK.
CRAMER
&&
.AVIATION...
FOR THE 18Z TAFS...EXPECT PREDOMINANTLY VFR CONDITIONS TO PREVAIL
FOR BOTH THE SPRINGFIELD AND JOPLIN TERMINALS THROUGH THE PERIOD.
THERE IS THE POSSIBILITY THAT AN ISOLATED THUNDERSTORM COULD
DEVELOP IN THE VICINITY OF EITHER TERMINAL THIS
AFTERNOON...HOWEVER IT WILL BE NEAR IMPOSSIBLE TO FORECAST EXACTLY
WHERE A STORM COULD DEVELOP. THERE WILL BE PLENTY OF INSTABILITY
AND SUFFICIENT MOISTURE FOR STORM DEVELOPMENT ALONG SEVERAL
BOUNDARIES LEFT FROM EARLIER STORMS AND AHEAD OF A MID LEVEL WAVE
WHICH WILL PUSH INTRO THE REGION THURSDAY MORNING. WILL CONTINUE TO
MONITOR AND MAKE AMENDMENTS AS NEEDED DUE TO THE ISOLATED NATURE
EXPECTED OF THE AFTERNOON STORMS THAT MAY DEVELOP.
HATCH
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR MOZ057-058-070-
071-079>083-089>098-101>106.
EXCESSIVE HEAT WARNING UNTIL 10 PM CDT THIS EVENING FOR MOZ055-
056-066>069-077-078-088.
KS...EXCESSIVE HEAT WARNING UNTIL 10 PM CDT THIS EVENING FOR KSZ073-
097-101.
&&Hazardous weather outlook, Jun 24, 12:52 PM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1252 PM CDT WED JUN 24 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-251800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1252 PM CDT WED JUN 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAT INDEX VALUES WILL RANGE FROM 100 TO 108 DEGREES THIS AFTERNOON. ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA THIS AFTERNOON INTO EARLY THIS EVENING. LOCALLY DAMAGING WIND GUSTS AND HAIL TO THE SIZE OF PENNIES WILL BE POSSIBLE. IN ADDITION...A COMPLEX OF THUNDERSTORMS MOVING SOUTHEAST OUT OF NEBRASKA AND IOWA MAY AFFECT PORTIONS CENTRAL MISSOURI PRIOR TO SUNRISE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. TEMPERATURES WILL WARM INTO THE 90S EACH AFTERNOON FROM THURSDAY THROUGH SATURDAY...WITH HEAT INDEX VALUES RANGING FROM 100 TO 110 DEGREES. THIS PROLONGED PERIOD OF HEAT AND HUMIDITY WILL CREATE A POTENTIALLY DANGEROUS SITUATION ACROSS THE OZARKS. HEAT SAFETY PRECAUTIONS SHOULD BE TAKEN. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA ON SUNDAY AS A COLD FRONT MOVES INTO THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CRAMER
In the hours before
Local storm report, Jun 24, 2:10 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
210 PM CDT WED JUN 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND GST JOPLIN 37.08N 94.51W
06/24/2009 E60 MPH JASPER MO PUBLIC
NEAR MILE MARKER 10 ON INTERSTATE 44 AT ATT BUILDING.
ALSO VERY HEAVY RAINFALL REPORTED.
&&
GCLAYCOMLocal storm report, Jun 24, 2:18 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
218 PM CDT WED JUN 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND GST 2 S JOPLIN 37.06N 94.51W
06/24/2009 E60.00 MPH NEWTON MO PUBLIC
NEAR MILE MARKER 7 ON INTERSTATE 44 AT ATT BUILDING. ALSO
VERY HEAVY RAINFALL REPORTED.
&&
GCLAYCOMLocal storm report, Jun 24, 2:54 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
254 PM CDT WED JUN 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM TSTM WND GST 5 SE SPRINGFIELD 37.15N 93.22W
06/24/2009 E50 MPH GREENE MO AMATEUR RADIO
&&
GCLAYCOMSpecial weather statement, Jun 24, 2:58 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 258 PM CDT WED JUN 24 2009 MOZ057-069-242030- CAMDEN MO-MILLER MO- 258 PM CDT WED JUN 24 2009 ...SIGNIFICANT WEATHER ALERT FOR NORTH CENTRAL CAMDEN AND WEST CENTRAL MILLER COUNTIES UNTIL 330 PM CDT... AT 257 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTH OF BAGNELL TO PURVIS...MOVING SOUTHEAST AT 10 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE AURORA SPRINGS...BAGNELL...GREEN BAY TERRACE...HURRICANE DECK...KAISER...LAKE OZARK...LAKELAND... LAKEVIEW...OLD LINN CREEK...OSAGE BEACH...PURVIS...SUNRISE BEACH... TUSCUMBIA AND VILLAGE OF FOUR SEASONS. OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ALERT INCLUDE LAKE OF THE OZARKS STATE PARK AND LAKE OF THE OZARKS. PEOPLE IN NORTHERN CAMDEN AND WESTERN MILLER COUNTIES...INCLUDING VILLAGE OF FOUR SEASONS...LAKELAND...LAKE OZARK...LAKE OF THE OZARKS...OSAGE BEACH AND LAKE OF THE OZARKS STATE PARK...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WISE
Special weather statement, Jun 24, 3:01 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 301 PM CDT WED JUN 24 2009 MOZ077-242030- BARTON MO- 301 PM CDT WED JUN 24 2009 ...SIGNIFICANT WEATHER ALERT FOR CENTRAL BARTON COUNTY UNTIL 330 PM CDT... AT 258 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NASHVILLE...OR 12 MILES SOUTHWEST OF LAMAR...MOVING EAST AT 15 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. HATCH
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 1:53 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 37 min |
| Jun 24, 2:10 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 50 min |
| Jun 24, 2:30 PM CDT | Severe Thunderstorm Warning | SGF | Dade | 24 min |
| Jun 24, 2:51 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 36 min |
| Jun 24, 3:06 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller | 27 min |
| Jun 24, 3:12 PM CDT | Flash Flood Warning | SGF | Greene | 88 min |
| Jun 24, 3:21 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 16 min |
| Jun 24, 3:28 PM CDT | Flash Flood Warning | SGF | Newton | 70 min |
| Jun 24, 3:40 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede | 48 min |
| Jun 24, 3:42 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 33 min |
| Jun 24, 3:59 PM CDT | Flash Flood Warning | SGF | Benton, Camden, Dallas, Hickory, Laclede, Pulaski | 4 hr |
| Jun 24, 3:59 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 27 min |
| Jun 24, 4:00 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 27 min |
| Jun 24, 5:14 PM CDT | Flash Flood Warning | SGF | Dallas, Greene, Laclede, Polk, Webster | 6 hr |
| Jun 24, 6:14 PM CDT | Severe Thunderstorm Warning | SGF | Cedar | 30 min |
| Jun 24, 6:36 PM CDT | Flash Flood Warning | SGF | Cedar | 4 hr |
Nearby
Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.